zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic convergence criteria of solutions of delayed functional differential equations. (English) Zbl 1025.34062
The author studies the scalar equation $\dot x=f(t,x_t)$ under the assumption that every constant is its solution. Criteria and sufficient conditions for the convergence of solutions are found. It is proved that all solutions are convergent if and only if there exists at least one increasing and convergent solution. As application, criteria for some classes of linear and nonlinear equations are obtained.

34K07Theoretical approximation of solutions of functional-differential equations
34K25Asymptotic theory of functional-differential equations
34K05General theory of functional-differential equations
Full Text: DOI
[1] Arino, O.; Györi, I.; Pituk, M.: Asymptotically diagonal delay differential systems. J. math. Anal. appl. 204, 701-728 (1996) · Zbl 0876.34078
[2] Arino, O.; Pituk, M.: Convergence in asymptotically autonomous functional differential equations. J. math. Anal. appl. 237, 376-392 (1999) · Zbl 0936.34064
[3] Arino, O.; Pituk, M.: More on linear differential systems with small delays. J. differential equations 170, 381-407 (2001) · Zbl 0989.34053
[4] Atkinson, F. V.; Haddock, J. R.: Criteria for asymptotic constancy of solutions of functional differential equations. J. math. Anal. appl. 91, 410-423 (1983) · Zbl 0529.34065
[5] Bellman, R.; Cooke, K. L.: Differential--difference equations. Mathematics in science and engineering (1963)
[6] Čermák, J.: The asymptotic bounds of solutions of linear delay systems. J. math. Anal. appl. 225, 373-388 (1998) · Zbl 0913.34063
[7] Diblı\acute{}k, J.: A criterion for convergence of solutions of homogeneous delay linear differential equations. Ann. polon. Math. 72, No. 2, 115-130 (1999) · Zbl 0953.34065
[8] Diblı\acute{}k, J.: Asymptotic equilibrium for homogeneous delay linear differential equations with L-perturbation term. Nonlinear anal. 30, 3927-3933 (1997) · Zbl 0896.34065
[9] Diblı\acute{}k, J.: Asymptotic representation of solutions of equation y \dot{}$(t)={\beta}(t)[y(t)$-y(t-${\tau}(t))$]. J. math. Anal. appl. 217, 200-215 (1998) · Zbl 0892.34067
[10] Györi, I.; Pituk, M.: L2-perturbation of a linear delay differential equation. J. math. Anal. appl. 195, 415-427 (1995) · Zbl 0853.34070
[11] Györi, I.; Pituk, M.: Comparison theorems and asymptotic equilibrium for delay differential and difference equations. Dynamic systems appl. 5, 277-302 (1996) · Zbl 0859.34053
[12] Hale, J.; Lunel, S. V.: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[13] Hartman, Ph.: Ordinary differential equations. (1982) · Zbl 0476.34002
[14] Krisztin, T.: On the convergence of solutions of functional differential equations with infinite delay. J. math. Anal. appl. 109, 509-521 (1985) · Zbl 0586.34061
[15] Lakshmikantham, V.; Leela, S.: Differential and integral inequalities, vol. I. (1969) · Zbl 0177.12403
[16] Murakami, K.: Asymptotic constancy for systems of delay differential equations. Nonlinear anal. 30, 4595-4606 (1997) · Zbl 0959.34058
[17] Razumikhin, B. S.: Stability of hereditary systems. (1988)
[18] Rybakowski, K. P.: Wa.zewski’s principle for retarded functional differential equations. J. differential equations 36, 117-138 (1980) · Zbl 0407.34056
[19] Wa.Zewski, T.: Sur un principe topologique de l’examen de l’allure asymptotique des intégrales des équations différentielles ordinaires. Ann. soc. Polon. math. 20, 279-313 (1947)
[20] Slater, G. L.: The differential-difference equation w’$(s)=g(s)[w(s-1)-w(s)]$. Proc. roy. Soc. Edinburgh sect. A 78, 51-55 (1977) · Zbl 0368.34022
[21] Zhang, S. N.: Asymptotic behaviour and structure of solutions for equation x \dot{}$(t)=p(t)[x(t)-x(t-1)]$. J. anhui university (Natural science edition) 2, 11-21 (1981)